IDEAS home Printed from
   My bibliography  Save this article

The Logic of Rational Play in Games of Perfect Information


  • Bonanno, Giacomo


No abstract is available for this item.

Suggested Citation

  • Bonanno, Giacomo, 1991. "The Logic of Rational Play in Games of Perfect Information," Economics and Philosophy, Cambridge University Press, vol. 7(01), pages 37-65, April.
  • Handle: RePEc:cup:ecnphi:v:7:y:1991:i:01:p:37-65_00

    Download full text from publisher

    File URL:
    File Function: link to article abstract page
    Download Restriction: no

    Other versions of this item:


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Antonio Quesada, 2002. "Belief system foundations of backward induction," Theory and Decision, Springer, vol. 53(4), pages 393-403, December.
    2. Giacomo Bonanno, 2008. "Non-cooperative game theory," Working Papers 86, University of California, Davis, Department of Economics.
    3. Dekel, Eddie & Fudenberg, Drew, 1990. "Rational behavior with payoff uncertainty," Journal of Economic Theory, Elsevier, vol. 52(2), pages 243-267, December.
    4. Yun Wang, 2015. "Belief and Higher-Order Belief in the Centipede Games: Theory and Experiment," WISE Working Papers 2015-03-24, Wang Yanan Institute for Studies in Economics (WISE), Xiamen University.
    5. Ken Binmore, "undated". "Rationality and Backward Induction," ELSE working papers 047, ESRC Centre on Economics Learning and Social Evolution.
    6. Koboldt, Christian, 1995. "Rational Samaritans, Strategic Moves, and Rule-Governed Behavior: Some Remarks on James Buchanan's "Samaritan's Dilemma"," CSLE Discussion Paper Series 95-02, Saarland University, CSLE - Center for the Study of Law and Economics.
    7. Ken Binmore, "undated". "Backward Induction and Common Knowledge," ELSE working papers 008, ESRC Centre on Economics Learning and Social Evolution.
    8. Thorsten Clausing, 2003. "Doxastic Conditions for Backward Induction," Theory and Decision, Springer, vol. 54(4), pages 315-336, June.
    9. Battigalli, Pierpaolo, 1997. "On Rationalizability in Extensive Games," Journal of Economic Theory, Elsevier, vol. 74(1), pages 40-61, May.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:cup:ecnphi:v:7:y:1991:i:01:p:37-65_00. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Keith Waters). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.